Alert archive / New Jersey / Freeze Watches in 2007
Freeze Watch 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Oct 27, 2007, 2:15 PM EDT for 5 counties in New Jersey; 5 counties in Pennsylvania. It took effect at Oct 29, 2007, 12:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 27, 2007, 2:15 PM EDT (18:15 UTC)
- In effect from
- Oct 29, 2007, 12:00 AM EDT
- Expired
- Oct 28, 2007, 3:55 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 271815 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 215 PM EDT SAT OCT 27 2007 NJZ001-007>010-PAZ054-055-060>062-280900- /O.NEW.KPHI.FZ.A.0006.071029T0400Z-071029T1200Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING... ALLENTOWN...BETHLEHEM...EASTON 215 PM EDT SAT OCT 27 2007 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. COLD HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH THE WEEKEND. THE DOMINANT EFFECTS OF THE HIGH PRESSURE WILL ALLOW TEMPERATURES TO FALL TO FREEZING OR BELOW ACROSS PORTIONS OF NORTHEASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF YOU HAVE ANY PLANTS OUTSIDE THAT YOU WANT TO PROTECT, IT IS A GOOD IDEA TO BRING THEM INDOORS. $$
1 follow-up statement
000 WWUS71 KPHI 280755 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EDT SUN OCT 28 2007 NJZ001-007>010-PAZ054-055-060>062-282100- /O.UPG.KPHI.FZ.A.0006.071029T0400Z-071029T1200Z/ /O.NEW.KPHI.FZ.W.0004.071029T0600Z-071029T1300Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING... ALLENTOWN...BETHLEHEM...EASTON 355 AM EDT SUN OCT 28 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... UNDER A MOSTLY CLEAR SKY WITH A DIMINISHING WIND, TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S LATE TONIGHT IN THE POCONOS, THE LEHIGH VALLEY AND BERKS COUNTY IN PENNSYLVANIA, AS WELL AS IN NORTHWESTERN NEW JERSEY. AS A RESULT, THE NATIONAL WEATHER SERVICE HAS ISSUED A FREEZE WARNING FOR LATE TONIGHT AND EARLY MONDAY MORNING. THE UNUSUALLY WARM OCTOBER HAS PROLONGED THE GROWING SEASON IN OUR REGION. THEREFORE, IF YOU HAVE ANY REMAINING SENSITIVE PLANTS THAT ARE OUTSIDE, YOU WILL NEED TO PROTECT THEM OR BRING THEM INDOORS TONIGHT. $$ DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027- PAZ067>071-282100- /O.NEW.KPHI.FR.Y.0007.071029T0600Z-071029T1300Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... NEW BRUNSWICK...FREEHOLD...TRENTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... WHARTON STATE FOREST...WEST CHESTER...NORRISTOWN...DOYLESTOWN... MEDIA 355 AM EDT SUN OCT 28 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... UNDER A MOSTLY CLEAR SKY WITH A DIMINISHING WIND, TEMPERATURES ARE EXPECTED TO DROP INTO THE 30S LATE TONIGHT IN MUCH OF SOUTHEASTERN PENNSYLVANIA, CENTRAL AND SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. AS A RESULT, THE NATIONAL WEATHER SERVICE HAS ISSUED A FROST ADVISORY FOR LATE TONIGHT AND EARLY MONDAY MORNING. THE UNUSUALLY WARM OCTOBER HAS PROLONGED THE GROWING SEASON IN OUR REGION. THEREFORE, IF YOU HAVE ANY REMAINING SENSITIVE PLANTS THAT ARE OUTSIDE, YOU WILL NEED TO PROTECT THEM OR BRING THEM INDOORS TONIGHT. $$ IOVINO
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Oct 27, 12:58 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Oct 27, 12:58 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 PM EDT SAT OCT 27 2007
.SYNOPSIS...
LOW PRESSURE WAS CENTERED JUST NORTHEAST OF LAKE HURON THIS MORNING,
WITH A COLD FRONT EXTENDING SOUTHEASTWARD THROUGH EASTERN NEW JERSEY
AND INTO THE CENTRAL DELMARVA. THE LOW WILL MOVE TO THE NORTHEAST
AND IT SHOULD PULL THE COLD FRONT THROUGH OUR REGION DURING THE
MIDDAY HOURS. HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR
SUNDAY AND FOR THE FIRST PART OF THE NEW WEEK. A COLD FRONT FROM
THE NORTHWEST IS EXPECTED TO ARRIVE ON WEDNESDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT BEGINNING TO MAKE ITS WAY THROUGH THE AREA EARLY THIS
AFTERNOON. HAVE DECIDED TO ADJUST MAX TEMPS THIS AFTERNOON, MAINLY
IN OUR FAR WESTERN ZONES AS THEY WILL LIKELY HAVE A HARD TIME
GETTING OUT OF THE MID TO UPPER 60S BEHIND THE FRONT AS A COOL
WEST TO NORTHWEST WIND SETS UP. MOST OTHER PLACES HAVE LIKELY
ALREADY HIT THEIR HIGH FOR THE DAY, AND BEHIND THE FRONT,
TEMPERATURES WILL LIKELY HOLD STEADY OR BEGIN TO GO DOWN LATER
THIS AFTERNOON. RAIN WILL CUT OFF QUICKLY BEHIND THE FRONT, AS IT
ALREADY HAS IN SOUTHEAST PA AND MOST OF THE DELMARVA. THIS TREND
WILL CONTINUE THROUGH THE AFTERNOON, AND ALL RAIN SHOULD BE GONE
BY AROUND MID AFTERNOON. SKIES SHOULD BREAK UP BEHIND THE FRONT,
ALLOWING THE SUN TO PEEK OUT IN MOST AREAS, THROUGH WE WILL HAVE
SOME CUMULUS DEVELOP WITH THE COLD AIR ALOFT MOVING IN WITH THE
UPPER LOW.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE WEST TONIGHT AND IT
WILL START TO FEEL A LITTLE MORE LIKE AUTUMN WITH A FRESH WEST TO
NORTHWEST WIND. WERE EXPECTING SOME RESIDUAL STRATOCUMULUS AT
TIMES FOR TONIGHT, SO WEVE GONE WITH A PARTLY CLOUDY FORECAST.
FOR SUNDAY, SUNDAY NIGHT AND MONDAY, WEVE GONE WITH A MOSTLY SUNNY/
MOSTLY CLEAR FORECAST. HOWEVER, WITH AN UPPER JET PASSING OVERHEAD
LATE ON SUNDAY, WELL MAY SEE SOME THICKER CIRRUS FROM SUNDAY
AFTERNOON INTO THE EARLY PART OF SUNDAY NIGHT.
SUNDAY NIGHT SHOULD BE THE COLDEST NIGHT OF THE SEASON SO FAR. WELL
LIKELY NEED TO ADDRESS THE POTENTIAL FOR FROST AND FREEZING TEMPS AT
THAT TIME IN THE NEXT FORECAST PACKAGE.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
OTHER THAN THE POSSIBILITY OF ANOTHER COLD FRONT ON WEDNESDAY NIGHT,
IT SHOULD BE A FAIRLY TRANQUIL WEEK. WITH DRY WEATHER AND
SEASONABLE TEMPS. AT THIS TIME, IT DOESNT EVEN APPEAR AS THOUGH
WEDNESDAY NIGHTS COLD FRONT WILL BRING ANYTHING MORE THAN A FEW
CLOUDS TO OUR REGION.
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
THE COLD FRONT IS MOVING ACROSS THE AREA NOW. IT HAS PASSED THROUGH
PHL, PNE, ABE, RDG, AND WILL BE THROUGH TTN, ACY, AND MIV BETWEEN
17Z AND 18Z. CEILINGS AND VISIBILITIES MAY TEND TO BOUNCE AROUND A
LITTLE BIT AS THE COLD FRONT MOVES THROUGH AND CONTINUES TO WORK
ON THE VERY MOIST AIRMASS IN PLACE. A GRADUAL IMPROVEMENT SHOULD
TAKE PLACE AS WE GO THROUGH THE REMAINDER OF TODAY AS THE FRONT
SWEEPS THROUGH.
A RETURN TO VFR CONDITIONS ARE EXPECTED TONIGHT ALTHOUGH WE COULD
SEE SOME STRATOCUMULUS ADVECT INTO THE REGION FROM THE NORTHWEST.
AFTER TODAY, NO SIGNIFICANT WEATHER IS EXPECTED INTO EARLY NEXT
WEEK.
&&
.MARINE...
A STRONG COLD FRONT WILL TRACK ACROSS AREA WATERS THIS AFTERNOON.
HIGH PRESSURE FROM THE WEST IS THEN FORECAST TO BUILD OVER THE
REGION TONIGHT THROUGH TUESDAY BEFORE MOVING OFFSHORE ON WEDNESDAY.
AS FOR THE HEADLINES, THE SMALL CRAFT ADVISORIES WERE EXTENDED FOR
THE LOWER DELAWARE BAY AND THE OCEAN WATERS THROUGH SUNDAY. ALSO, A
SMALL CRAFT ADVISORY WAS ISSUED FOR THE UPPER BAY FOR THIS AFTERNOON
AND TONIGHT IN THE POST FRONTAL ENVIRONMENT.
&&
.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES ARE RUNNING ABOUT 1 FOOT ABOVE ALONG THE TIDAL
PORTIONS OF THE DELAWARE RIVER AND DELAWARE BAY. EVEN THOUGH WINDS
WILL BE SHIFTING TO THE WEST AS A COLD FRONT CROSSES THE AREA,
DEPARTURES, COUPLED WITH THE RUNOFF, APPEAR TO COMBINE JUST ENOUGH
TO ALLOW AT LEAST SOME AREAS TO REACH MINOR TIDAL FLOODING LEVELS
/7.2 TO 8.2 FEET MLLW/ AROUND THE TIME OF HIGH TIDE. THE HIGHER OF
THE TWO DAILY TIDES WILL OCCUR THIS AFTERNOON. AS A RESULT, A
COASTAL FLOOD ADVISORY HAS BEEN ISSUED. PLEASE REFER TO THE LATEST
COASTAL HAZARDS MESSAGE /PHLCFWPHI/ FOR THE LATEST INFORMATION.
&&
.HYDROLOGY...
THE AREA HAS SEEN A AVERAGE OF 1-3 INCHES, WITH LOCALLY HIGHER
AMOUNTS OF 4 TO 5 INCHES IN SOME AREAS. WITH THIS HEAVY RAIN, A
FEW OF OUR AREA GAUGED STREAMS HAVE REACHED THEIR FLOOD STAGE,
THEREFORE WE HAVE ISSUE A FEW FLOOD WARNINGS AND ADVISORIES.
PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR THE LATEST UPDATES.
.EQUIPMENT...
THE KDIX WSR-88D CONTINUES TO RUN IN VCP32. PARTS HAVE ARRIVED AND
THE RADAR WORK HAS BEEN POSTPONED UNTIL MONDAY, WHICH SHOULD
BRING IT BACK UP TO FULL CAPABILITY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
NJZ016>018.
COASTAL FLOOD ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
NJZ021.
DE...COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
DEZ001.
COASTAL FLOOD ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
DEZ002.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ431-450>455.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT SUNDAY FOR ANZ430.
&&
SYNOPSIS...GORSE/IOVINO/ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...GORSE/KRUZDLO/ROBERTSON
MARINE...KRUZDLO
TIDES/COASTAL FLOODING...GORSE/ROBERTSON
HYDROLOGY...ROBERTSON
EQUIPMENT...GORSE/ROBERTSONHazardous weather outlook, Oct 27, 2:03 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 203 PM EDT SAT OCT 27 2007 NJZ001-007>010-PAZ054-055-060>062-281815- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 203 PM EDT SAT OCT 27 2007 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. A FREEZE WATCH HAS BEEN ISSUED FROM LATE SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ012>015-019>027-PAZ067>069- 281815- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- 203 PM EDT SAT OCT 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>018-PAZ070-071-281815- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA- 203 PM EDT SAT OCT 27 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-281815- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 203 PM EDT SAT OCT 27 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-281815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 203 PM EDT SAT OCT 27 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 27, 9:13 AM EDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 913 AM EDT SAT OCT 27 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062- 067>071-271600- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...READING...ALLENTOWN...BETHLEHEM... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 913 AM EDT SAT OCT 27 2007 ...GUSTY WINDS TO 35 MPH ARE POSSIBLE THIS MORNING... A COLD FRONT WILL BE CROSSING EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEAST MARYLAND THIS MORNING BEFORE MOVING OFF THE COAST EARLY THIS AFTERNOON. AS THE FRONT MOVES THROUGH, A SHORT PERIOD OF HEAVY RAIN ALONG WITH GUSTY WINDS TO 35 MPH MAY OCCUR AS THE WINDS SHIFT FROM SOUTH TO WEST. THE RAPID SHIFT IN THE WINDS ALONG WITH THE HEAVY RAIN COULD IMPACT MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES. IF YOU ARE TRAVELING THIS MORNING, BE PREPARED FOR HEAVY RAIN AND GUSTY WINDS. RNS
Special weather statement, Oct 27, 12:14 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1214 PM EDT SAT OCT 27 2007 DEZ001>004-NJZ007>010-012>027-PAZ061-062-068>071-271900- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-LEHIGH- NORTHAMPTON-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...ALLENTOWN... BETHLEHEM...EASTON...NORRISTOWN...DOYLESTOWN...MEDIA 1214 PM EDT SAT OCT 27 2007 ...GUSTY WINDS TO 35 MPH ARE POSSIBLE THIS AFTERNOON... A COLD FRONT WILL BE CROSSING EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEAST MARYLAND THIS AFTERNOON. AS THE FRONT MOVES THROUGH, A PERIOD OF HEAVY RAIN ALONG WITH GUSTY WINDS TO 35 MPH MAY OCCUR AS THE WINDS SHIFT FROM SOUTH TO WEST. THE RAPID SHIFT IN THE WINDS ALONG WITH THE HEAVY RAIN COULD IMPACT MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES. IF YOU ARE TRAVELING THIS MORNING, BE PREPARED FOR HEAVY RAIN AND GUSTY WINDS. RNS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 9:43 AM EDT | Coastal Flood Advisory | PHI | Camden, Gloucester, Salem | 7 hr |
| Oct 27, 10:56 AM EDT | River Flood Warning | PHI | Hunterdon, Somerset | 5 hr |
| Oct 27, 11:43 AM EDT | River Flood Warning | PHI | Bergen, Morris, Passaic | 37 hr |
| Oct 27, 12:44 PM EDT | River Flood Warning | PHI | Bucks | 8 hr |
Nearby
Freeze Watches in New Jersey, 2007Freeze Watches in Pennsylvania, 2007Every freeze watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.